Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of Pellet's theorem concerning the zeros of a polynomial


Author: Bernard W. Levinger
Journal: Proc. Amer. Math. Soc. 18 (1967), 767-774
MSC: Primary 30.11
DOI: https://doi.org/10.1090/S0002-9939-1967-0218530-5
MathSciNet review: 0218530
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. W. Levinger and R. S. Varga, Minimal Gerschgorin sets. II, Pacific J. Math. 17 (1966), 199-210. MR 0194429 (33:2639)
  • [2] M. Marden, A refinement of Pellet's theorem, Bull. Amer. Math. Soc. 54 (1948), 550-57. MR 0026151 (10:114b)
  • [3] M. Marden, The geometry of zeros of a polynomial in a complex variable, Math. Surveys No. 3, Amer. Math. Soc., Providence, R. I., 1966. MR 0031114 (11:101i)
  • [4] A. Ostrowski, On a theorem by J. L. Walsh concerning the moduli of roots of algebraic equations, Bull. Amer. Math. Soc. 47 (1941), 742-746. MR 0005160 (3:110e)
  • [5] A. Ostrowski, Über einige Sätze von Herrn M. Parodi, Math. Nachr. 19 (1958), 331-338. MR 0132160 (24:A2007)
  • [6] R. J. Painter, Extensions of theorems of Ostrowski on the zeros of polynomials, J. Elisha Mitchell Sci. Soc. 80 (1964), 45-48.
  • [7] M. Parodi, Sur deux propriétés des polynomes, C. R. Acad. Sci. Paris 242 (1956), 598-600. MR 0075284 (17:722b)
  • [8] M. Parodi, Sur la localisation des zéros des polynomes, C. R. Acad. Sci. Paris 243 (1956), 1093-96. MR 0082467 (18:554d)
  • [9] W. Specht, Zur Werteverteilung der Polynome, J. Reine Angew. Math. 212 (1963), 75-79. MR 0148869 (26:6366)
  • [10] R. S. Varga, Minimal Gerschgorin sets, Pacific J. Math. 15 (1965), 719-729. MR 0183728 (32:1206)
  • [11] J. L. Walsh, On Pellet's theorem concerning the roots of a polynomial, Ann. of Math. (2) 26 (1924), 59-64. MR 1502676

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218530-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society